# SDR FDEA200911133955

- Difficulty date: November 13, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N572FE
- Make and model: Doug MD-11
- Aircraft serial: 48755
- Aircraft time: 46,416 hours, 7,931 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 9191M34P02
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

ODOR OF ENG OIL SMOKE IN COCKPIT.  RAN CHECKLISTS AND UNABLE TO DETERMINE SOURCE.  DIVERTED.  RELEASED FOR SERVICE IAW MEL: 36-12-01.  CHECKED NR 1, 2 & 3 PACK COALESCER FILTERS.  NR 1 FILTER WATER SEPARATOR HAD CONTAMINATION.  OPENED NR 1 SYS DUCTS IN CAC & NR 1 PACK COMPARTMENT UNABLE TO FIND CONTAMINATION. CLEANED WATER SEPARATOR & REPLACED COALESCER BAG.  REF MM 21-54-05-2 RAN  NR 1 ENG & NR 3 ENG FOR THIRTY MINS.  NO OIL LOSS NOTED  DEFERRED NR1 PRV "MEL 36-12 -01 NR 1 PNEUMATIC PRESS.  REGULATOR VALVE INOP CLOSED. OPERATE AIR SYS CONTROL PANEL IN AUTO NR 1 PNEUMATIC SUPPLY SYS - INOP"  CLOSED NR 1 ENG.  FOUND LT ENG THRUST REVERSER ACTUATOR LEAKING ON DUCTS. REPLACED ACTUATOR IAW MM 78-33-14-4 1.  RE-ACTIVATED REG AIR VALVE AND RAN ENGINE AT HIGH PWR FOR APPROX 15 MIN.  NO ODOR OF SMOKE IN COCKPIT.  OK FOR SERVICE.
